# SDR SWAA2025080791718

- Difficulty date: July 16, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT HORIZONTAL STAB UPPER SHARK FIN FWD SLIDE TRACK.   REMOVED AND REPLACED LT HORIZONTAL STAB UPPER SHARK FIN FWD SLIDE TRACK IAW SOPM 20-50-01 AND AMM 20-50-11-910-801.
